MathSciNet Relay Station
MathSciNet bibliographic data
MR1693583 (2000j:11064) 11F41 (11F75 11F80 11F85)
Tilouine, J.; Urban, E. Several-variable $p$-adic families of Siegel-Hilbert cusp eigensystems and their Galois representations. Ann. Sci. École Norm. Sup. (4) 32 (1999), no. 4, 499–574.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement